Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

February 2021, Vol. 15, No. 1

Special issue on mathematical/statistical approaches in data sciences

Guest Editors: De-Xing Kong 1 , Chunming Li 2 , Xue-Cheng Tai 3 , Jing Yuan 4

1 School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China
2 School of Information & Communication Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
3 Department of Mathematics, Hong Kong Baptist University, Kowloon Tong, Hong Kong, China
4 School of Mathematics and Statistics, Xidian University, Xi'an, China

Chart Display List Display Abstract Display
Export citations Reference Paper